Alert archive / Louisiana / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

October 14, 2012Concordia Parish, Louisiana

NWS Jackson, MS issued this special weather statement at Oct 14, 2012, 10:22 PM CDT for Concordia Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 14, 2012, 10:22 PM CDT (03:22 UTC)
Expired
Oct 14, 2012, 10:55 PM CDT
In force
33 min
Issued by
NWS Jackson, MS

County Concordia Parish, LA

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1442 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1442 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WWUS84 KJAN 150322
SPSJAN
LAZ024-026-MSZ060-150355-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
1022 PM CDT SUN OCT 14 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1022 PM CDT SUN OCT 14 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF MONTEREY AT 1023
PM CDT...MOVING EAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WEST CENTRAL ADAMS COUNTY...AND SOUTH CENTRAL CATAHOULA AND
CENTRAL CONCORDIA PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3155 9145 3133 9140 3131 9171 3149 9175
TIME...MOT...LOC 0323Z 261DEG 24KT 3141 9162

$$

MRM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Oct 14, 9:29 PM CDT, 53 minutes earlier.

Area forecast discussion, Oct 14, 9:29 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
929 PM CDT SUN OCT 14 2012

.UPDATE...A FRONTAL SYSTEM CURRENTLY PUSHING THROUGH THE AREA WILL
BRING SOME SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE OVERNIGHT
HOURS. A FEW STRONG STORMS CANNOT BE RULED OUT. THE CURRENT FORECAST
IS ON TRACK...WITH ONLY MINOR ADJUSTMENTS TO THE HOURLY TEMPS AND
DEWPTS TO ACCOUNT FOR THE LATEST TRENDS. THE UPDATED AVIATION
DISCUSSION IS BELOW. /27/

&&

.AVIATION...CONVECTION WILL CONTINUE TO BE POSSIBLE ALONG A COLD FRONT
THAT WILL MOVE ACROSS THE AREA TONIGHT. EXPECT VFR CONDITIONS
OUTSIDE OF ANY TSTM ACTIVITY. THE COLD FRONT WILL PASS THROUGH THE
ENTIRE AREA BY DAYBREAK MONDAY AND EXPECT VFR CONDITIONS WILL
PREVAIL FOR THE ENTIRE AREA THROUGH MONDAY NIGHT AS HIGH PRESSURE
AND DRIER AIR BRINGS CLEAR SKIES. /17/

&&

.PREV DISCUSSION... /ISSUED 420 PM CDT SUN OCT 14 2012/

SHORT TERM...

SHOWERS/THUNDERSTORM ACTIVITY ASSOCIATED WITH THE PREFRONTAL TROUGH
HAS ALL BUT DIMINISHED ACROSS THE ARKLAMISS THIS AFTERNOON LEAVING
JUST A FEW LIGHT SHOWERS PASSING OVER AREAS S OF THE NATCHEZ TRACE.
CLEARING CLOUD COVER ACROSS THE DELTA/NE LA HAS ALLOWED HEATING TO
WARM TEMPS INTO THE UPPER 70S/LOWER 80S ACCOMPANIED BY DEW POINTS IN
THE UPPER 60S/NEAR 70. LATEST RUC ANALYSIS SHOWS UNCAPPED SBCAPE
VALUES HAVE CLIMBED ABOVE 1500J/KG ACROSS THESE AREAS JUST AHEAD OF
THE COLD FRONT. FORCING ASSOCIATED WITH THE LEFT EXIT REGION OF A
STRENGTHENING UPPER JET STREAK NOSING IN FROM THE WEST WILL BEGIN TO
OVERSPREAD THESE UNSTABLE AREAS OVER THE NEXT 2 TO 3 HOURS AND WOULD
NOT BE SURPRISED IF AT LEAST A COUPLE STORMS DEVELOPED ALONG THE
FRONT AS WE HEAD INTO EVENING. DEEP LAYER SHEAR OF ~30KTS REMAINS
SUFFICIENT YET MARGINAL FOR SEVERE STORMS SO THE SEVERE WEATHER RISK
WITH ANY OF THIS ACTIVITY IS NOT A SLAM DUNK...BUT IS NOT OUT OF THE
QUESTION. WIND GUSTS WILL BE THE PRIMARY RISK IF ANYTHING CAN GET
GOING...BUT A TORNADO ISN'T COMPLETELY OUT OF THE QUESTION AS LOW
LEVEL SHEAR IN EXCESS OF 20KTS REMAINS ACROSS THIS REGION. WILL KEEP
THESE RISKS MENTIONED IN THE HWO THROUGH THE EVENING.

THE CONVECTIVE POTENTIAL HEADED INTO THE LATTER PART OF THE EVENING
WILL MOST LIKELY BE DOMINATED BY WHAT CAN GET GOING THROUGH EARLY
EVENING. IF STORMS DEVELOP THEN A FEW MAY PERSIST AND PUSH SE TOWARD
THE NATCHEZ TRACE CORRIDOR AS THE STRONG LIFT PUSHES IN...BUT IF
NOTHING DEVELOPS WE MAY NOT SEE MUCH PERSIST PAST 8 OR 9 PM. GIVEN
THE STRENGTH OF THE FORCING...ITS PLAUSIBLE WE COULD SEE ISOLATED
SHOWERS AHEAD OF THE FRONT THROUGH MOST OF THE NIGHT REGARDLESS.

HIGH PRESSURE IN WAKE OF THE FRONT WILL OVERSPREAD THE REGION
TOMORROW KEEPING THINGS DRY THROUGH THE MIDDLE OF THE WEEK. TEMPS
THROUGH THIS TIME WILL BE MUCH MORE SEASONAL ALTHOUGH HIGHS WILL
STILL BE COMING IN A TAD ABOVE NORMAL. RELEVANT SECTIONS OF THE
PREVIOUS LONGER TERM DISCUSSION HAVE BEEN APPENDED BELOW. /BK/

LONG TERM...

BY WED...A VIGOROUS H5 S/WV TROUGH WILL PIVOT INTO THE CNTRL PLAINS.
DEEP SFC CYCLOGENESIS IS PROGGED TO OCCUR WITH A SUB 995MB SFC LOW
ACROSS MID/UPPER MS VALLEY THAT WILL BRING A POTENT COLD FRONT
TOWARDS THE REGION. AHEAD OF THE FRONT...PWATS WILL SURGE FROM S/SW
FLOW LATE WED/ERLY THURS TO NEAR 1.6-1.8" AS SFC DEWPOINTS CLIMB BACK
INTO THE LOW 60S.

ATTM...TIMING OF FROPA IS THURS MRNG PER 00Z EC/GFS WITH LOW
INSTABILITY BUT MODEST KINEMATICS. WILL HAVE TO KEEP WATCH OF THIS
SYSTEM IF SLOWER TIMING /AS 12Z ECMWF HINTED AT/ RESULTS IN GREATER
CONVECTIVE POTENTIAL IF FROPA OCCURS THURS AFTN. INCREASED POPS
ABOVE MEXMOS TOWARDS ECMEX VALUES THURS MRNG FOR NW AREAS WITH
DECREASING RAIN CHANCES BY THURS AFTN/NGT FROM NW TO SE. EC/GFS ARE
AT ODDS WITH DEGREE OF CAA AS EC KEEPS COOLER H85 TEMPS N/W OF
REGION WHILE GFS BARRELS SINGLE DIGIT H85 TEMPS ACROSS NRN ARKLAMISS
FRIDAY. HAVE FAVORED GFS GIVEN CONTINUED MEAN ENSEMBLE SUPPORT WITH
MEAN H5 TROUGH AXIS PLACEMENT JUXTAPOSED TO EC'S LONG RANGE H5
OMEGA BLOCK PATTERN. HIGHS FRI/SAT LOOK TO RANGE FROM NEAR 70 NORTH
TO MID 70S SOUTH WITH A SLIGHT WARM UP INTO SUNDAY WITH PROGGED
AMPLE SUNSHINE POST FROPA. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       57  79  49  78 /  23   0   0   5
MERIDIAN      59  80  45  77 /  23   0   0   3
VICKSBURG     53  80  46  78 /  27   0   0   5
HATTIESBURG   65  82  49  79 /  22   0   0  11
NATCHEZ       57  78  49  77 /  24   0   0   5
GREENVILLE    52  77  50  79 /  30   0   0   3
GREENWOOD     51  77  47  79 /  31   0   0   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

27/17/BK/ALLEN
Hazardous weather outlook, Oct 14, 8:48 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT SUN OCT 14 2012

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>027-034-035-040-
041-160200-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
848 PM CDT SUN OCT 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...MOST OF
NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ024>026-MSZ028>033-036>039-042>066-072>074-160200-
CATAHOULA-TENSAS-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
848 PM CDT SUN OCT 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT GENERALLY
ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY. MOIST AIR AHEAD OF A
COLD FRONT WILL SUPPORT THUNDERSTORM DEVELOPMENT PRODUCING WIND GUSTS
OF 40 TO 50 MPH. THE STORMS SHOULD MOVE EAST OF THE REGION BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Oct 14, 8:59 PM CDT, 1 hour 23 minutes before
MSZ027>030-032-033-036-037-040>043-150245-
ATTALA MS-WEBSTER MS-SHARKEY MS-OKTIBBEHA MS-MONTGOMERY MS-MADISON MS-
ISSAQUENA MS-HOLMES MS-CLAY MS-CHOCTAW MS-CARROLL MS-YAZOO MS-
859 PM CDT SUN OCT 14 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT SUN OCT 14 2012

A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50
MPH WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED FROM 6 MILES NORTHWEST
OF CLARKSON TO 13 MILES WEST OF TINSLEY AT 859 PM CDT...MOVING EAST
AT 25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN YAZOO...SOUTHEASTERN CARROLL...NORTHERN CHOCTAW...WESTERN
CLAY...HOLMES...EXTREME EAST CENTRAL ISSAQUENA...WEST CENTRAL
MADISON...SOUTHERN MONTGOMERY...NORTHWESTERN OKTIBBEHA...SOUTHEASTERN
SHARKEY...WEBSTER AND WESTERN ATTALA COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3375 8871 3371 8871 3288 8992 3288 8996
      3266 9022 3262 9032 3262 9086 3373 8928
TIME...MOT...LOC 0159Z 270DEG 22KT 3370 8921 3268 9066

MRM
Special weather statement, Oct 14, 9:37 PM CDT, 45 minutes before
LAZ016-025-MSZ027>030-032-033-036>038-040>044-047-048-053-150325-
ATTALA MS-WINSTON MS-WEBSTER MS-WARREN MS-SHARKEY MS-OKTIBBEHA MS-
MONTGOMERY MS-MADISON MS-LEAKE MS-ISSAQUENA MS-HOLMES MS-HINDS MS-
CLAY MS-CLAIBORNE MS-CHOCTAW MS-CARROLL MS-YAZOO MS-TENSAS LA-
MADISON LA-
937 PM CDT SUN OCT 14 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
937 PM CDT SUN OCT 14 2012

A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50
MPH WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED FROM 3 MILES SOUTHEAST
OF MONTPELIER TO SOMERSET AT 936 PM CDT...MOVING SOUTHEAST AT 25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN YAZOO...SOUTHEASTERN CARROLL...CHOCTAW...NORTHERN
CLAIBORNE...CLAY...HINDS...SOUTHEASTERN HOLMES...SOUTHEASTERN
ISSAQUENA...NORTHWESTERN LEAKE...MADISON...SOUTHEASTERN MONTGOMERY...
OKTIBBEHA...EXTREME SOUTHEASTERN SHARKEY...WARREN...EASTERN
WEBSTER...NORTHERN WINSTON AND ATTALA COUNTIES...AND MADISON AND
NORTHEASTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3350 8867 3336 8867 3192 9094 3221 9131
      3221 9155 3232 9147 3235 9150 3236 9145
      3254 9147 3256 9108 3250 9098 3382 8890
      3354 8854
TIME...MOT...LOC 0236Z 318DEG 23KT 3365 8890 3217 9119

MRM
Special weather statement, Oct 14, 9:42 PM CDT, 40 minutes before
MSZ031-039-150310-
NOXUBEE MS-LOWNDES MS-
942 PM CDT SUN OCT 14 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
942 PM CDT SUN OCT 14 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF PRAIRIE
POINT TO 3 MILES SOUTHWEST OF COOKSVILLE AT 942 PM CDT...MOVING EAST
AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME SOUTH CENTRAL LOWNDES AND EASTERN NOXUBEE COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3295 8834 3294 8835 3293 8854 3329 8853
      3328 8830
TIME...MOT...LOC 0242Z 270DEG 25KT 3315 8843 3295 8837

MRM
Special weather statement, Oct 14, 9:47 PM CDT, 35 minutes before
MSZ052-150315-
LAUDERDALE MS-
947 PM CDT SUN OCT 14 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT SUN OCT 14 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF ZERO AT 947 PM CDT...
MOVING EAST AT 25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3226 8842 3225 8843 3225 8871 3243 8873
      3246 8839
TIME...MOT...LOC 0247Z 266DEG 23KT 3234 8866

MRM
Special weather statement, Oct 14, 10:17 PM CDT, 5 minutes before
LAZ016-MSZ030>033-036>039-042>045-047>050-150415-
ATTALA MS-WINSTON MS-WARREN MS-SCOTT MS-RANKIN MS-OKTIBBEHA MS-
NOXUBEE MS-NESHOBA MS-MADISON MS-LOWNDES MS-LEAKE MS-HOLMES MS-
HINDS MS-CLAY MS-CHOCTAW MS-YAZOO MS-MADISON LA-
1017 PM CDT SUN OCT 14 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1017 PM CDT SUN OCT 14 2012

A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO
DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST
OF WEST POINT TO BOVINA AT 1016 PM CDT...MOVING EAST AT 35 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN YAZOO...SOUTHEASTERN CHOCTAW...SOUTHEASTERN
CLAY...HINDS...EXTREME SOUTHEASTERN HOLMES...LEAKE...LOWNDES...
MADISON...NORTHWESTERN NESHOBA...NORTHWESTERN NOXUBEE...OKTIBBEHA...
NORTHERN RANKIN...EXTREME NORTHWESTERN SCOTT...CENTRAL WARREN...
WINSTON AND ATTALA COUNTIES...AND EAST CENTRAL MADISON PARISH SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3339 8828 3213 9037 3232 9103 3366 8858
      3358 8826
TIME...MOT...LOC 0316Z 287DEG 30KT 3358 8855 3233 9072

MRM
Special weather statement, Oct 14, 10:22 PM CDT, 0 minutes before
LAZ024-026-MSZ060-150355-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
1022 PM CDT SUN OCT 14 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1022 PM CDT SUN OCT 14 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF MONTEREY AT 1023
PM CDT...MOVING EAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WEST CENTRAL ADAMS COUNTY...AND SOUTH CENTRAL CATAHOULA AND
CENTRAL CONCORDIA PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3155 9145 3133 9140 3131 9171 3149 9175
TIME...MOT...LOC 0323Z 261DEG 24KT 3141 9162

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 7:07 PM CDTSpecial Weather StatementJANLowndes58 min
Oct 14, 8:07 PM CDTSpecial Weather StatementJANNeshoba58 min
Oct 14, 8:10 PM CDTSpecial Weather StatementJANCarroll, Montgomery60 min
Oct 14, 8:59 PM CDTSpecial Weather StatementJANChoctaw, Holmes, Webster, Yazoo46 min
Oct 14, 9:37 PM CDTSpecial Weather StatementJANAttala, Choctaw, Claiborne, Clay, Hinds, Madison and 3 more48 min
Oct 14, 9:42 PM CDTSpecial Weather StatementJANNoxubee28 min
Oct 14, 9:47 PM CDTSpecial Weather StatementJANLauderdale28 min
Oct 14, 10:17 PM CDTSpecial Weather StatementJANAttala, Hinds, Leake, Lowndes, Madison, Oktibbeha and 2 more58 min
Oct 14, 10:44 PM CDTSpecial Weather StatementJANLowndes31 min
Oct 14, 10:49 PM CDTSpecial Weather StatementJANLincoln31 min
Oct 14, 10:50 PM CDTSpecial Weather StatementJANAdams30 min
Oct 14, 11:29 PM CDTSpecial Weather StatementJANLawrence46 min

Nearby

Special Weather Statements in Louisiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.